Alert archive / Wisconsin / River Flood Warnings in 2007

River Flood Warning 39, NWS Milwaukee, WI

August 21, 2007Green County, Wisconsin

NWS Milwaukee, WI issued this river flood warning at Aug 21, 2007, 9:15 AM CDT for Green County, Wisconsin. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Aug 21, 2007, 9:15 AM CDT (14:15 UTC)
Expired
Aug 21, 2007, 5:51 PM CDT
In force
9 hr
Issued by
NWS Milwaukee, WI
Flood severity
Minor

County Green County, WI

The radar

The Milwaukee radar (KMKX), 92 km from the middle of the area, began a volume at 14:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sugar River at Albany (ALBW3).

Action stage
8 ft
Minor stage
12 ft
Moderate stage
13 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KMKX 211415
FLWMKX
 
FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
915 AM CDT TUE AUG 21 2007

...THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVER IN WISCONSIN...

  SUGAR RIVER AT ALBANY AFFECTING GREEN COUNTY

WIC045-212015-
/O.NEW.KMKX.FL.W.0039.070821T1415Z-000000T0000Z/
/ALBW3.1.ER.070821T1222Z.070821T1245Z.000000T0000Z.UU/
915 AM CDT TUE AUG 21 2007

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SUGAR RIVER AT ALBANY
* FROM THIS MORNING UNTIL FURTHER NOTICE
* AT  815 AM TUESDAY...THE STAGE WAS 12.02 FEET
* MINOR FLOODING IS OCCURRING
* FLOOD STAGE IS 12.0 FEET
* CREST FORECASTS ARE NOT ISSUED FOR THIS LOCATION.  THE WARNING WILL REMAIN IN 
  EFFECT UNTIL THE RIVER FALLS BELOW FLOOD STAGE.
* AT 12.0 FEET...FLOOD WATERS AFFECT THE VILLAGE PARK IN ALBANY.

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A 
RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED
PRECIPITATION FOR THE FIRST 24 HOURS.
 
(STAGES IN FT.)     BANK-    LATEST                FORECAST STAGES
-            FLOOD  FULL    OBSERVED           .......FOR 7 AM........
LOCATION     STAGE  STAGE  STAGE/TIME     WED  THU  FRI  SAT  SUN  MON  TUE
 
ALBANY         12.0  8.0  12.02 0815 AM  NOT A FORECAST POINT-FORECAST NOT AVBL.

-                      HIGHEST        24 HOUR CHANGE
-                      OBSERVED       IN RIVER STAGE
-                      STAGE IN        (FT.) UP TO      MAXIMUM STAGE
-                      THE LAST      LATEST OBSERVED     FORECAST IN
-                      2 DAYS            STAGE           NEXT 7 DAYS
 
ALBANY         12.04 0745 AM TUE AUG 21    2.88     ..NOT AVAILABLE..    

...BELOW IS PREDICTED PRECIPITATION INFORMATION...

(ALBW3) PREDICTED 6-HOUR RAINFALL AMOUNTS
ALBANY: 7 AM-1 PM   0.13
ALBANY: 1 PM-7 PM   0.05
ALBANY: 7 PM-1 AM   0.30
ALBANY: 1 AM-7 AM   1.19

$$
WOOD
2 follow-up statements
000 
WGUS83 KMKX 211759
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1259 PM CDT TUE AUG 21 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN WISCONSIN...
  SUGAR RIVER AT ALBANY AFFECTING GREEN COUNTY 
 
WIC045-212359-
/O.CON.KMKX.FL.W.0039.000000T0000Z-000000T0000Z/
/ALBW3.1.ER.070821T1222Z.070821T1445Z.000000T0000Z.UU/
1259 PM CDT TUE AUG 21 2007

THE FLOOD WARNING CONTINUES FOR
  THE SUGAR RIVER AT ALBANY
* UNTIL FURTHER NOTICE
* AT 12PM TUESDAY THE STAGE WAS 12.0 FEET
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 12.0 FEET
* AT 12.0 FEET...FLOODWATERS AFFECT THE VILLAGE PARK IN ALBANY.

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A 
RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED
PRECIPITATION FOR THE FIRST 24 HOURS.
 
(STAGES IN FT.)     BANK-    LATEST                FORECAST STAGES
-            FLOOD  FULL    OBSERVED           .......FOR 7 AM........
LOCATION     STAGE  STAGE  STAGE/TIME     WED  THU  FRI  SAT  SUN  MON  TUE
 
ALBANY         12.0  8.0  12.04 1215 PM  NOT A FORECAST POINT-FORECAST NOT AVBL.

-                      HIGHEST        24 HOUR CHANGE
-                      OBSERVED       IN RIVER STAGE
-                      STAGE IN        (FT.) UP TO      MAXIMUM STAGE
-                      THE LAST      LATEST OBSERVED     FORECAST IN
-                      2 DAYS            STAGE           NEXT 7 DAYS
 
ALBANY         12.07 0945 AM TUE AUG 21    2.20     ..NOT AVAILABLE..    

...BELOW IS PREDICTED PRECIPITATION INFORMATION...

(ALBW3) PREDICTED 6-HOUR RAINFALL AMOUNTS
ALBANY: 7 AM-1 PM   0.13
ALBANY: 1 PM-7 PM   0.05
ALBANY: 7 PM-1 AM   0.30
ALBANY: 1 AM-7 AM   1.19

WOOD
000 
WGUS83 KMKX 212251
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
551 PM CDT TUE AUG 21 2007

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN WISCONSIN...
 
  SUGAR RIVER AT ALBANY AFFECTING GREEN COUNTY
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN...
 
  ROOT RIVER CANAL AT RAYMOND AFFECTING RACINE COUNTY 
  BARABOO RIVER AT ROCK SPRINGS AFFECTING SAUK COUNTY 
  BARABOO RIVER NEAR BARABOO AFFECTING SAUK COUNTY 
  EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE AFFECTING LAFAYETTE COUNTY 
  FOX RIVER AT BURLINGTON AFFECTING RACINE COUNTY 
  FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA COUNTY 
  SUGAR RIVER AT BRODHEAD AFFECTING GREEN AND ROCK COUNTIES 
 
WIC111-220451-
/O.CON.KMKX.FL.W.0029.000000T0000Z-070826T0600Z/
/RSPW3.3.ER.070819T1522Z.070824T0000Z.070826T0000Z.UU/
551 PM CDT TUE AUG 21 2007

THE FLOOD WARNING CONTINUES FOR
  THE BARABOO RIVER AT ROCK SPRINGS.
* UNTIL LATE SATURDAY NIGHT.
* AT 0515 PM TUESDAY THE STAGE WAS 21.16 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.5 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 22.7 FEET BY THURSDAY EVENING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE SATURDAY EVENING.
* AT 18.5 FEET...THE RIVER IS WELL OUT OF ITS BANKS AND FLOODWATERS AFFECT A LOW
  SPOT ON HIGHWAY DD IN ROCK SPRINGS

$$

WIC111-220450-
/O.CON.KMKX.FL.W.0032.000000T0000Z-070827T0651Z/
/BABW3.1.ER.070820T0615Z.070822T0600Z.070827T0051Z.NO/
551 PM CDT TUE AUG 21 2007

THE FLOOD WARNING CONTINUES FOR
  THE BARABOO RIVER NEAR BARABOO.
* UNTIL LATE SUNDAY NIGHT.
* AT 0500 PM TUESDAY THE STAGE WAS 19.43 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* AT 19.0 FEET...FLOODWATERS AFFECT A TRAILER RENTAL BUSINESS AND A ROAD WAYSIDE
  PARK ABOUT 5 MILES DOWNSTREAM NEAR THE HIGHWAY 33 BRIDGE.  ALSO...WATER 
  AFFECTS AN AUTO AUCTION BUSINESS NEAR HIGHWAY I-94

$$

WIC065-220450-
/O.CON.KMKX.FL.W.0033.000000T0000Z-070824T1415Z/
/BCHW3.2.ER.070820T0237Z.070823T1200Z.070824T0815Z.NO/
551 PM CDT TUE AUG 21 2007

THE FLOOD WARNING CONTINUES FOR
  THE EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE.
* UNTIL FRIDAY MORNING.
* AT 0500 PM TUESDAY THE STAGE WAS 12.36 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 14.4 FEET BY THURSDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MORNING.
* AT 14.0 FEET...MCKELLAR PARK IS COMPLETELY FLOODED.  WATER COVERS THE PARKS 
  SWIMMING POOL AND TENNIS COURTS

$$

WIC101-220450-
/O.CON.KMKX.FL.W.0034.000000T0000Z-070825T0600Z/
/BRGW3.2.ER.070820T0515Z.070821T0745Z.070825T0000Z.UU/
551 PM CDT TUE AUG 21 2007

THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER AT BURLINGTON.
* UNTIL LATE FRIDAY NIGHT.
* AT 0545 PM TUESDAY THE STAGE WAS 12.28 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY FRIDAY EVENING.
* AT 13.1 FEET...FLOODWATERS AFFECT STREETS IN BURLINGTON

$$

WIC059-220450-
/O.CON.KMKX.FL.W.0031.000000T0000Z-070827T0800Z/
/NMSW3.3.ER.070819T1720Z.070822T0000Z.070827T0200Z.NR/
551 PM CDT TUE AUG 21 2007

THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER NEAR NEW MUNSTER.
* UNTIL LATE SUNDAY NIGHT.
* AT 0230 PM TUESDAY THE STAGE WAS 14.72 FEET.
* RECORD FLOODING IS OCCURRING AND RECORD FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET. 
* AT 13.5 FEET...THERE IS WIDESPREAD FLOODING TO HOMES ADJACENT TO THE RIVER IN 
  THE TOWNS OF WHEATLAND...SILVER LAKE AND SALEM.  SOME FAMILIES EVACUATE THEIR 
  HOMES.  SOME COUNTY ROADS ARE CLOSED

$$

WIC101-220450-
/O.EXT.KMKX.FL.W.0028.000000T0000Z-070824T2341Z/
/RAYW3.3.ER.070819T0952Z.070821T1000Z.070824T1741Z.NR/
551 PM CDT TUE AUG 21 2007

...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...
 
THE FLOOD WARNING CONTINUES FOR
  THE ROOT RIVER CANAL AT RAYMOND.
* UNTIL FRIDAY EVENING.
* AT 0500 PM TUESDAY THE STAGE WAS 11.49 FEET.
* RECORD FLOODING IS OCCURRING AND RECORD FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY FRIDAY EARLY 
  AFTERNOON.
* AT 10.7 FEET...A STAGE OF 10.7 FEET CAN BE CONSIDERED TO BE ABOUT A 100 YEAR 
  FLOOD

$$

WIC045-212321-
/O.CAN.KMKX.FL.W.0039.000000T0000Z-070821T2251Z/
/ALBW3.1.ER.070821T1222Z.070821T1445Z.070821T1900Z.UU/
551 PM CDT TUE AUG 21 2007

THE FLOOD WARNING IS CANCELLED FOR
  THE SUGAR RIVER AT ALBANY
* AT 05PM TUESDAY THE STAGE WAS 11.9 FEET
* FLOOD STAGE IS 12.0 FEET
* THE RIVER IS NOW BELOW FLOOD STAGE AND IS EXPECTED TO REMAIN BELOW FLOOD 
  STAGE.
* AT 12.0 FEET...FLOODWATERS AFFECT THE VILLAGE PARK IN ALBANY.

$$

WIC045-105-220450-
/O.CON.KMKX.FL.W.0036.000000T0000Z-070826T0730Z/
/BROW3.2.ER.070820T0805Z.070822T1200Z.070826T0130Z.NO/
551 PM CDT TUE AUG 21 2007

THE FLOOD WARNING CONTINUES FOR
  THE SUGAR RIVER AT BRODHEAD.
* UNTIL LATE SATURDAY NIGHT.
* AT 0515 PM TUESDAY THE STAGE WAS  8.76 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 5.0 FEET. 
* AT 8.8 FEET...A STAGE OF 8.8 FEET CAN BE CONSIDERED TO BE ABOUT A 5 YEAR FLOOD

$$
BORGHOFF

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A 
RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED
PRECIPITATION FOR THE FIRST 24 HOURS.
 
(STAGES IN FT.)     BANK-    LATEST                FORECAST STAGES
-            FLOOD  FULL    OBSERVED           .......FOR 7 AM........
LOCATION     STAGE  STAGE  STAGE/TIME     WED  THU  FRI  SAT  SUN  MON  TUE
 
BARABOO        16.0 14.0  19.43 0500 PM  19.6 18.0 17.3 17.3 16.9 14.4 10.8
BLANCHARDVILLE 11.0  9.0  12.36 0500 PM  11.2 14.3 10.0  6.8  6.7  6.6  6.5
NEW MUNSTER    10.0  9.0  14.72 0230 PM  14.5 14.0 13.7 12.8 10.9  9.6  9.2
RAYMOND         9.0  7.0  11.49 0500 PM  11.0  9.9  9.2  7.2  5.6  4.9  4.4
BRODHEAD        5.0  4.5   8.76 0515 PM   9.2  8.4  7.5  5.9  4.4  3.5  3.0
BURLINGTON     11.0  9.0  12.28 0545 PM  11.8 11.7 11.3 10.6  9.4  8.6  8.4
ROCK SPRINGS   18.5 13.5  21.16 0515 PM  20.1 22.0 22.6 19.9 16.0 13.9 13.2
ALBANY         12.0  8.0  11.90 0515 PM  NOT A FORECAST POINT-FORECAST NOT AVBL.

-                      HIGHEST        24 HOUR CHANGE
-                      OBSERVED       IN RIVER STAGE
-                      STAGE IN        (FT.) UP TO      MAXIMUM STAGE
-                      THE LAST      LATEST OBSERVED     FORECAST IN
-                      2 DAYS            STAGE           NEXT 7 DAYS
 
BARABOO        19.46 0430 PM TUE AUG 21    1.63    19.75 0100 AM WED AUG 22
BLANCHARDVILLE 13.04 0145 AM TUE AUG 21   -0.46    14.40 0700 AM THU AUG 23
RAYMOND        11.66 0500 AM TUE AUG 21   -0.01    11.40 0700 PM TUE AUG 21
BRODHEAD        8.78 0415 PM TUE AUG 21    1.24     9.15 0700 AM WED AUG 22
BURLINGTON     12.50 0245 AM TUE AUG 21   -0.05    12.20 0700 PM TUE AUG 21
ROCK SPRINGS   21.37 1000 AM TUE AUG 21    0.44    22.70 0700 PM THU AUG 23
NEW MUNSTER    14.72 0230 PM TUE AUG 21    0.99    14.76 0700 PM TUE AUG 21
ALBANY         12.07 0945 AM TUE AUG 21    1.31     ..NOT AVAILABLE..    

...BELOW IS PREDICTED PRECIPITATION INFORMATION...

(RSPW3) PREDICTED 6-HOUR RAINFALL AMOUNTS
ROCK SPRINGS: 7 AM-1 PM   0.09
ROCK SPRINGS: 1 PM-7 PM   0.00
ROCK SPRINGS: 7 PM-1 AM   0.09
ROCK SPRINGS: 1 AM-7 AM   0.98

(ALBW3) PREDICTED 6-HOUR RAINFALL AMOUNTS
ALBANY: 7 AM-1 PM   0.13
ALBANY: 1 PM-7 PM   0.00
ALBANY: 7 PM-1 AM   0.06
ALBANY: 1 AM-7 AM   0.38

(BABW3) PREDICTED 6-HOUR RAINFALL AMOUNTS
BARABOO: 7 AM-1 PM   0.11
BARABOO: 1 PM-7 PM   0.00
BARABOO: 7 PM-1 AM   0.08
BARABOO: 1 AM-7 AM   0.77

(BCHW3) PREDICTED 6-HOUR RAINFALL AMOUNTS
BLANCHARDVILLE: 7 AM-1 PM   0.11
BLANCHARDVILLE: 1 PM-7 PM   0.00
BLANCHARDVILLE: 7 PM-1 AM   0.07
BLANCHARDVILLE: 1 AM-7 AM   0.49

(BRGW3) PREDICTED 6-HOUR RAINFALL AMOUNTS
BURLINGTON: 7 AM-1 PM   0.16
BURLINGTON: 1 PM-7 PM   0.00
BURLINGTON: 7 PM-1 AM   0.05
BURLINGTON: 1 AM-7 AM   0.11

(BROW3) PREDICTED 6-HOUR RAINFALL AMOUNTS
BRODHEAD: 7 AM-1 PM   0.14
BRODHEAD: 1 PM-7 PM   0.00
BRODHEAD: 7 PM-1 AM   0.05
BRODHEAD: 1 AM-7 AM   0.29

(NMSW3) PREDICTED 6-HOUR RAINFALL AMOUNTS
NEW MUNSTER: 7 AM-1 PM   0.17
NEW MUNSTER: 1 PM-7 PM   0.00
NEW MUNSTER: 7 PM-1 AM   0.04
NEW MUNSTER: 1 AM-7 AM   0.09

(RAYW3) PREDICTED 6-HOUR RAINFALL AMOUNTS
RAYMOND: 7 AM-1 PM   0.16
RAYMOND: 1 PM-7 PM   0.00
RAYMOND: 7 PM-1 AM   0.04
RAYMOND: 1 AM-7 AM   0.09

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Aug 21, 4:40 AM CDT, 4 hours 35 minutes earlier.

Area forecast discussion, Aug 21, 4:40 AM CDT, 4 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
440 AM CDT TUE AUG 21 2007

FORECAST FOCUS CONTINUES TO REVOLVE AROUND POTENTIAL FOR SEVERAL
MORE ROUNDS OF HEAVY RAINFALL THROUGH FRIDAY. WITH MANY
RIVERS/STREAMS ALREADY AT OR ABOVE FLOOD STAGE...THIS IS NOT WHAT WE
WANT TO HEAR.

00Z UPPER AIR ANALYSIS INDICATED A VERY ACTIVE MID/UPPER LEVEL FLOW
WITH MULTIPLE SHORTWAVE TROUGHS PROGRESSING EWD FROM THE PAC NW INTO
THE NORTHERN PLAINS/WESTERN GREAT LAKES. LEE TROUGHING MAINTAINING A
DEEP S/SWLY FLOW AT LOW LEVELS OVER THE CENTRAL CONUS...ALLOWING A
PERSISTENT /AND VERY RICH/ MOISTURE FEED INTO AND OVER PERSISTENT
STATIONARY BOUNDARY/BAROCLINIC ZONE DRAPED ACROSS THE GREAT
LAKES/MID MISSISSIPPI VALLEY.

TODAY...INITIAL CONCERN IS PRECIP TRENDS THIS MORNING ASSOCIATED
WITH DIMINISHING MCS MOVING EWD OUT OF IOWA.  REGIONAL PROFILERS
SHOWING LLJ VEERING WWD EARLY THIS MORNING...WITH ONE SHIELD OF
PRECIP DIVING SOUTH OF WI. ANOTHER CLUSTER OF STORMS DEVELOPING OVER
CENTRAL AND NRN WI ARE ASSOCIATED WITH AN UPPER SHORTWAVE THAT CONTINUES
TO SHIFT NEWD.  THUS...SRN WI APPEARS TO SPLIT BETWEEN THESE TWO
FORCING MECHANISMS.  HOWEVER WITH VERY JUICY AMS IN PLACE...STILL
EXPECTING AREAS OF FOG/DRIZZLE...ALONG WITH A SHOWERS AND ISOLATED
T-STORMS...ALTHOUGH HEAVIEST RAINFALL SHOULD REMAIN NORTH/SOUTH. LATER
THIS AFTERNOON...STATIONARY FRONT WL BEGIN TO LIFT NWD PRODUCING
ANOTHER CHANCE OF SHOWERS/STORMS...ALTHOUGH WITH LIMITED INSOLATION
THINK AMS WILL REMAIN GNERLLY CAPPED.

TONIGHT...STRONG S/W EJECTING THRU THE NRN PLAINS IS EXPECTED TO
REINVIGORATE LLJ LATER TONIGHT. MANY OF THE OPERATIONAL MODELS
/ESPECIALLY GFS/ CONTINUE TO SHOW SIGNIFICANT CONVECTIVE FEEDBACK
ISSUES FROM RUN TO RUN WHICH ARE CONTAMINATING MASS FIELDS...SO
TRIED TO RELY MORE HEAVILY ON SREF MEAN MASS FIELDS.  DECENT
ISENTROPIC LIFT OVER LOW LEVEL BOUNDARY COMBINED WITH STRONG
MOISTURE FLUX CONVERGENCE ALONG NOSE OF JET SHOULD IGNITE VIGOROUS
CONVECTION OVER ERN IA/SWRN WI IN THE EVENING. AS LLJ STRENGTHENS AND
VEERS SWLY...EXPECT ACTIVITY TO OVERSPREAD CWA AFTER 03Z.  PLENTY OF
POSITIVE FACTORS FOR HEAVY RAIN INCLUDING PRECIP WATER VALUES AROUND
2 INCHES...DEEP WARM CLOUD LAYER /TROPICAL RAINFALL/...AND POSSIBLE
TRAINING OF ECHOES PER BACKBUILDING CORFIDI VECTORS. DECIDE TO
INCLUDE HEAVY RAINFALL IN FORECAST FOR NOW...WITH HIGH LIKELIHOOD
THAT A FLASH FLOOD WATCH WILL BE NEEDED IN THE FUTURE DUE TO VERY
LOW FLASH FLOOD GUIDANCE VALUES PER RECENT RAINFALL.

.LONG TERM...
SEVERAL ADDITIONAL ROUNDS OF HEAVY RAIN ARE POSSIBLE WEDNESDAY NIGHT
THURSDAY...AND THURSDAY NIGHT...AND AGAIN FRIDAY NIGHT AS MODELS
SHOWING A SERIES OF SHORTWAVE MOVING THRU THE UPPER MISSISSIPPI
RIVER VALLEY. SEVERE STORMS ARE ALSO POSSIBLE...DUE TO BETTER
INSTABILITY AND SUFFICIENT DEEP LAYER SHEAR.

&&

.AVIATION...STNRY FNT WL PERSIST ACRS NRN IA AND NRN IL THRU TUE.
MSTR WL CONT LFTG OVR BNDRY INTO SRN WI. XPCT WDSPRD IFR CONDS TO
CONT THRU THE PD. MSTR LFTG OVR FNT WL CONT TO PROD SCT -SHRA AND
ISOLD -TSRA TODAY AND BECOMING MORE WIDESPREAD TONIGHT.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MAF/TZ
Hazardous weather outlook, Aug 21, 4:45 AM CDT, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
445 AM CDT TUE AUG 21 2007

WIZ046-047-051-052-056>060-062>072-220945-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
445 AM CDT TUE AUG 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE ISOLATED THUNDERSTORMS TODAY. THUNDERSTORMS WILL
BECOME MORE WIDESPREAD TONIGHT. THE THUNDERSTORMS ARE NOT
EXPECTED TO BECOME SEVERE. HOWEVER THUNDERSTORMS TONIGHT WILL
HAVE THE POTENTIAL TO PRODUCE HEAVY RAIN WHICH WILL AGGRAVATE ANY
FLOODING PROBLEMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH FRIDAY NIGHT.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND
THURSDAY. THERE IS THE POTENTIAL FOR HEAVY RAIN WEDNESDAY AND
AGAIN THURSDAY AND THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED...BUT RAINFALL REPORTS WOULD
BE APPRECIATED.

LMZ643>646-665-220945-
SHEBOYGAN TO PORT WASHINGTON-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-
NORTH POINT LIGHTHOUSE TO WIND POINT-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE-
445 AM CDT TUE AUG 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE ISOLATED THUNDERSTORMS TODAY. THUNDERSTORMS WILL
BECOME MORE WIDESPREAD TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH FRIDAY NIGHT.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND
THURSDAY.

TZ

WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 8:47 PM CDTRiver Flood WatchMKXRacine22 hr

Nearby

River Flood Warnings in Wisconsin, 2007Every river flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.